Hi! At 14yrs old I was diagnosed with generalized anxiety disorder. My doctor put me on Cipralex, that’s the only medication I took for my anxiety. Last year, around this time (I was 21, need this later into the story) I saw a psychiatrist (still do) he diagnosed me with Generalized anxiety disorder (which I knew already) and major depressive disorder. He gave me an anti depressant, I forget what it was called but I took that for only two months or so cause it made you gain weight (which I didn’t want since I’m categorized as “morbidly obese”). So after that he gave me two other ones which I still take (auro-lamotrigine and Act-Bupropion XL) . About 4 months ago, I told him I wanted to get off the Cipralex (cause of weight gain side effect), so I took cipralex for 7yrs (14 to 21).
Well… I don’t know what happen but I feel more emotional lately (probably a month and a half after stopping Cipralex). I get more annoyed lately, just by the smallest things. My mom and sister said I’m more of a bitch lately (which I do agree with). I just get angry so fast. I hate it… before I used to get annoyed and angry, everyone does. But it wasn’t as much as I do now, I was “nice”. I am seeing my psychiatrist in 3 weeks, so I will tell him about this, but I just wanted to know if anyone else experienced this also.
I just want to know if this has happened to anyone else? Or why this is happening? Is it cause of the Cipralex?